# SDR SWAA110732

- Difficulty date: February 2, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 37,689 hours, 21,929 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2641
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED UNUSUAL ODOR COMING FROM CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
